UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Rankin--Eisenstein classes for modular forms

Kings, G; Loeffler, D; Zerbes, SL; (2020) Rankin--Eisenstein classes for modular forms. American Journal of Mathematics , 142 (1) pp. 79-138. 10.1353/ajm.2020.0002. Green open access

[img]
Preview
Text
Rankin-Eisenstein-classes-modular-forms-Loeffler-2018.pdf - Accepted version

Download (586kB) | Preview

Abstract

In this paper we make a systematic study of certain motivic cohomology classes (“Rankin– Eisenstein classes”) attached to the Rankin–Selberg convolution of two modular forms of weight ≥ 2. The main result is the computation of the p-adic syntomic regulators of these classes. As a consequence we prove many cases of the Perrin-Riou conjecture for Rankin–Selberg convolutions of cusp forms.

Type: Article
Title: Rankin--Eisenstein classes for modular forms
Open access status: An open access version is available from UCL Discovery
DOI: 10.1353/ajm.2020.0002
Publisher version: https://doi.org/10.1353/ajm.2020.0002
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/1525443
Downloads since deposit
19Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item